# SDR DLL16950272

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Delaminated
- Location: Fs 729/846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE SKIN FAIL/SAFE TEAR STRAP DELAMINATED BETWEEN FS 729 AND 846 BETWEEN STRINGERS 32-31.  REPAIRED PER SRM 53-31-00 FIG 804.
